The truncated mean of an asymmetric distribution

Détails

ID Serval
serval:BIB_5F322157EEE9
Type
Article: article d'un périodique ou d'un magazine.
Collection
Publications
Institution
Titre
The truncated mean of an asymmetric distribution
Périodique
Computational Statistics & Data Analysis
Auteur(s)
Marazzi A, Ruffieux C
ISSN
0167-9473
Statut éditorial
Publié
Date de publication
1999
Peer-reviewed
Oui
Volume
32
Numéro
1
Pages
79-100
Langue
anglais
Notes
Publication type : Article
Résumé
This paper investigates a simple procedure to estimate robustly the mean of an asymmetric distribution. The procedure removes the observations which are larger or smaller than certain limits and takes the arithmetic mean of the remaining observations, the limits being determined with the help of a parametric model, e.g., the Gamma, the Weibull or the Lognormal distribution. The breakdown point, the influence function, the (asymptotic) variance, and the contamination bias of this estimator are explored and compared numerically with those of competing estimates.
Mots-clé
asymmetric distributions, robust estimates, trimming, M-estimates, MODELS
Web of science
Création de la notice
08/09/2011 22:17
Dernière modification de la notice
20/08/2019 15:16
Données d'usage